Advertisement

Conditions for the convexity of the limit set of Riemann sums of a vector-valued function

  • V. M. Kadets
  • M. I. Kadets
Article
  • 32 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. Halperin and N. Miller, “An Inequality of Steinitz and the limits of Riemann sums,” Trans. R. Soc. Can.,48, 27–29 (1954).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • V. M. Kadets
    • 1
  • M. I. Kadets
    • 1
  1. 1.Rostov Civil-Engineering InstituteUSSR

Personalised recommendations